# SDR 04FDEA01937

- Difficulty date: July 5, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 42,953 hours, 18,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4907903
- Part serial: 178
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,204 hours, 4,063 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF DURING SLAT FLAP RETRACTION SYSTEM 2 FLAP FAULT LIGHT ON OVERHEAD PANEL CAME ON WITH ACCOMPANIED ECAM WARNING.  ALSO, SPEED LIMIT WARNING (LOCATED AT THE BASE OF THE FIRST OFFICERS PFD CAME ON).  SELECTED ADC INST ON FO'S SIDE SWITCHING PANEL AND SPEED LIMIT WARNING WENT OUT.  ON APPROACH TO MEM AT FLAPS EXTENSION GOT THE SECOND SYSTEM 1 FLAP FAULT LIGHT AND DUAL ECAM WARNING, FLAPS WOULD NOT MOVE.  FLEW A NO FLAP (SLAT ONLY) APPROACH TO RUNWAY 18L MEM.  NO PROBLEM.  TRIED TO RESET SFCC NR'S 1 AND 2, NR 1 RESET AND BITE TESTED GOOD, NR 2 WOULD NOT RESET.  REMOVED AND REPLACED NR 2 SFCC, PERFORMED BITE AND OPS CHECKS, CHECKED GOOD.
